# SDR CA100528010

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,737 hours
- Engine: Lyc O235N2C
- Propeller: Snsnch 72CK
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON A WALKAROUND, IT WAS DISCOVERED THAT THE WING FLAPS WERE EXTENDING VERY SLOWLY WITH AN AUDIBLE GRINDING NOISE.  UPON INSP, IT WAS FOUND THAT THE FLAP ACTUATOR HAD A WORN INPUT SHAFT AND FAILED COUPLER TO THE ELECTRIC MOTOR.  THE ACFT WAS SNAGGED AND ACTUATOR REPLACED IMMEDIATELY.
